# SDR IPXA2018092864443

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 19,521 hours, 12,386 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod
- Part number: APMST104523
- Part serial: UP666778
- Condition: Not Reported
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN COWL SUPPORT ROD.  R & R THE SUPPORT ROD IAW AMM 71-13-04-0401, OPS NORMAL.
